# SDR ABXA040093

- Difficulty date: March 1, 2004
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: N788AX
- Make and model: Boeing 767281
- Aircraft serial: 23021
- Aircraft time: 41,751 hours, 34,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS GO OUT AFTER 10 SECONDS.  SWAPPED TO SPARE BATTERY.  SYSTEM CHECKED GOOD.  DEFERRED SPARE BATTERY PER MEL 33-51-1, CAT-C, CODE 11, MBCB 03-11-04.  PLACARD INSTALLED.  REPLACED SPARE BATTERY PER B767 AMM 33-51-07-2.  PLACARD REMOVED.
